Follow
Dr. Jagmohan Tanti
Dr. Jagmohan Tanti
Assistant Professor of Mathematics, Central University of Jharkhand
Verified email at cuj.ac.in
Title
Cited by
Cited by
Year
On some new families of k-Mersenne and generalized k-Gaussian Mersenne numbers and their polynomials
M Kumari, J Tanti, K Prasad
arXiv preprint arXiv:2111.09592, 2021
122021
Distribution of residues and primitive roots
J Tanti, R Thangadurai
Proceedings-Mathematical Sciences 123 (2), 203-211, 2013
102013
Complete solution to cyclotomy of order with prime l
MH Ahmed, J Tanti, A Hoque
The Ramanujan Journal 53 (3), 529-550, 2020
72020
Cryptography using multinacci block matrices
M Kumari, J Tanti
International Journal of Nonlinear Analysis and Applications, 2023
62023
Space of invariant bilinear forms
RS Kulkarni, J Tanti
Proceedings-Mathematical Sciences 128 (4), 47, 2018
62018
On the role of the Fibonacci matrix as key in modified ECC
M Kumari, J Tanti
arXiv preprint arXiv:2112.11013, 2021
52021
On the properties of r-circulant matrices involving Mersenne and Fermat numbers
M Kumari, K Prasad, J Tanti, E Ozkan
International Journal of Nonlinear Analysis and Applications, 2023
42023
A Public Key Cryptosystem Using Cyclotomic Matrices
MH Ahmed, J Tanti, S Pushp
Coding Theory-Recent Advances, New Perspectives and Applications, 86-132, 2022
42022
A model of public key cryptography using multinacci matrices
M Kumari, J Tanti
arXiv preprint arXiv:2003.08634, 2020
42020
Computation of Jacobi sums and cyclotomic numbers with reduced complexity
MH Ahmed, J Tanti
arXiv preprint arXiv:1906.07657, 2019
42019
Cyclotomic numbers and jacobi sums: A survey
M Helal Ahmed, J Tanti
Class Groups of Number Fields and Related Topics, 119-140, 2020
32020
EULER'S CRITERION FOR SEPTIC NONRESIDUES
J Tanti, SA Katre
International Journal of Number Theory 6 (06), 1329-1347, 2010
22010
Complete congruences of Jacobi sums of order with prime l
MH Ahmed, J Tanti
The Ramanujan Journal 59 (4), 967-977, 2022
12022
A public key cryptography using multinacci block matrices
M Kumari, J Tanti
arXiv preprint arXiv:2003.08634, 2020
12020
Space of Invariant bilinear forms under representation of a group of order 8
D Mahto, J Tanti
arXiv preprint arXiv:1910.09850, 2019
12019
Euler’s criterion for eleventh power nonresidues
SA Katre, J Tanti
Proceedings-Mathematical Sciences 129, 1-14, 2019
12019
Congruences of Jacobi sums of order 2l2 with prime l
MH Ahmed, J Tanti
arXiv preprint arXiv:1902.10512, 2019
12019
Cyoclotomic Numbers Of Order 2l^ 2 With Prime L
MH Ahmed, J Tanti, A Hoque
arXiv preprint arXiv:1807.07708, 2018
12018
Invariant bilinear forms under the operator group of order pł with odd prime p
D Mahto, J Tanti
Proyecciones (Antofagasta) 42 (6), 1391-1415, 2023
2023
On the generalization of Mersenne and Gaussian Mersenne polynomials
M Kumari, K Prasad, J Tanti
The Journal of Analysis, 1-17, 2023
2023
The system can't perform the operation now. Try again later.
Articles 1–20